# SDR MASA20211123571

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH670316337
- Part serial: NA
- Condition: None
- Location: Fs280-295 Str24r
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LOWER PANEL BETWEEN FS280.00 -FS295.00 AND STGR24R -STGR26R WAS FOUND WITH CORROSION DAMAGE AND 4EA DENTS. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-001-002-A01, ITEM 1, D, E, EA 79-2021-251.
